# SDR GUUA04290801

- Difficulty date: April 29, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 24,897 hours, 29,448 cycles
- Engine: Pwa PT6*
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Lt Elevator
- Part time: 24,897 hours, 29,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT, DISCOVERED LT OB ELEVATOR HINGE BRACKET EXFOLIATED.  REPLACED LT OB ELEVATOR HINGE BRACKET.
